TOP

, Volume 22, Issue 3, pp 860–874

A constrained egalitarian solution for convex multi-choice games

  • R. Branzei
  • N. Llorca
  • J. Sánchez-Soriano
  • S. Tijs
Original Paper

DOI: 10.1007/s11750-013-0302-z

Cite this article as:
Branzei, R., Llorca, N., Sánchez-Soriano, J. et al. TOP (2014) 22: 860. doi:10.1007/s11750-013-0302-z
  • 124 Downloads

Abstract

This paper deals with a constrained egalitarian solution for convex multi-choice games named the d value. It is proved that the d value of a convex multi-choice game belongs to the precore, Lorenz dominates each other element of the precore and possesses a population monotonicity property regarding players’ participation levels. Furthermore, an axiomatic characterization is given where a specific consistency property plays an important role.

Keywords

Multi-choice games Convex games Lorenz domination Constrained egalitarian solution 

Mathematics Subject Classification (2010)

91A12 

Copyright information

© Sociedad de Estadística e Investigación Operativa 2013

Authors and Affiliations

  • R. Branzei
    • 1
  • N. Llorca
    • 2
  • J. Sánchez-Soriano
    • 2
  • S. Tijs
    • 3
  1. 1.Faculty of Computer Science“Alexandru Ioan Cuza” UniversityIasiRomania
  2. 2.CIO and Department of Statistics, Mathematics and Computer ScienceUniversity Miguel Hernández of ElcheElcheSpain
  3. 3.CentER and Department of Econometrics and Operations ResearchTilburg UniversityTilburgThe Netherlands

Personalised recommendations